# SDR AALA202502264577

- Difficulty date: February 11, 2025
- Submitted: February 26, 2025
- Operation: Air carrier
- Aircraft: N826NN
- Make and model: Boeing 737823
- Aircraft serial: 31089
- Aircraft time: 44,109 hours, 18,794 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: 5A3307701
- Part serial: BNG19014
- Condition: Frayed
- Location: Zone 800
- Part time: 31,528 hours, 13,704 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: R1 SLIDE GIRT IS FRAYED. **SUPPLEMENTAL REPORT FOR (AALA202502194577): REMOVE AND REPLACE R1 SLIDE. PER NON-ROUTINE 08L22125001 FOR WORK ACCOMPLISHED**(CLOSED).
